MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6694800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator exhibited leakage.There was no patient involvement.Manufacturer's reference #: (b)(4).

Brand Name
BASE UNIT SERVO-U
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25556875
Report Number8010042-2026-0000827
Device Sequence Number10033133
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)250505
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown